About the Journal

Journal Title: Journal of Math Tadris (jMt)
Journal Initials: jMt
Abbreviation: Journal. Math. Tad
Language: Indonesia and English
ISSN 2776-0316 (e); 2776-1533 (p), registered in the ISSN International Centre  
DOI Prefix: 10.55099/jurmat by  Crossref 
Frequency: Two Issues per year (March-April and September-October)
Management Style: Open Acces Articles 
Subject Area: Matemathics
Subject catagories: Mathematic Education; Social Science; Mathematic applied; ethnomatematics
Editor-in-Chief: M. Habib Husnial Pardi (Scopus |Sinta | Google Scholar)
Publisher: Mathematic Education  Departement, State Islamic University of Mataram

Journal of Math Tadris is a journal aimed at publishing research articles and reviewing theses, dissertations and books. This journal focuses on the field of study of mathematics education in Madrasah/Schools and integration with socio-cultural and religious sciences which include; methods and strategies for teaching mathematics, model of mathematics learning, mathematics learning media, ethnomathematics studies, design and development of mathematics learning, curriculum and analysis of mathematics learning materials, assessment and evaluation of mathematics learning, integration of Islamic and mathematics education, and current issues around education mathematics in Madrasah/School.

This journal is open access peer-reviewed journal for anyone in the context of sharing research knowledge globally.



Dear Researchers
Call papers for an edition of volume 3 number 2 in October 2023, including research results, characteristic analysis, thesis reviews, dissertations, and books, also opened the issue of articles related to the mapping of mathematics education research. very happy if researchers can submit their articles to our journal.

Vol. 3 No. 2 (2023): Journal of Math Tadris (jMt)

View All Issues